A 30-year-old member asked:
Disclaimer

visual hallucination from peyote?

2 doctor answers
Dr. Mitchell Vogel
29 years experience Ophthalmology
Yes: Don't do drugs!
Answered on Jul 22, 2012
Dr. Andrew Berry
13 years experience Clinical Psychology
Yes: The drugs that come from peyote are classified as hallucinogenic. So yes, poisonous mushrooms can cause hallucinations of all kinds up to and including visual hallucinations.
Answered on Feb 25, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old member asked:
Dr. Jeffrey Roth
42 years experience Addiction Medicine
Not legally: Peyote is not a drug prescribed by physicians.
A 30-year-old member asked:
Dr. Leonard Spishakoff
Specializes in Addiction Medicine
Hallucinations: Altered sensorium can be caused along with tachycardia, depression etc other plants similar are ayahuasca.
A 39-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
A doctor should not: Be involved with helping people potentially hurt themselves. If you are native american and this is part of a religious ritual, tribal elders would b ... Read More
A 40-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
Why do you think an: Ethical physician would give you the answer to how you can make yourself crazy? If you are entering this as a religious experience in a native americ ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month